# SDR HAIW6HR0049

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68TJ
- Make and model: Bell 206B1
- Aircraft serial: 1301
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 7G547
- Condition: Defective
- Location: Fuel Sys
- Component: 206061600021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE SWITCH IS DEFECTIVE.  PART APPEARED TO BE DEFECTIVE UPON INSTALLATION.  2 OTHER SWITCHES PREVIOUSLY INSTALLED FAILED WITHIN 5 MINS.  OF USE..  REPLACED WITH NEW.
